# SDR UALA2009090102750

- Difficulty date: August 30, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 47,595 hours, 6,836 cycles
- Engine: Pwa PW40903
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 8102044
- Part serial: 726
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM AIR R LOSS OF RIGHT CABIN TEMP CONTROL SYSTEM.  RIGHT TRIM AIR PRESSURE RELIEF SHUTOFF VALVE (PRSOV) IS CLOSED DUE TO ZONE DUCT OVERTEMP CONDITION OR FAILURE OF TRIM AIR PRESSURE SENSOR.  STATUS MSG-2343860 INACTV RO INTER MSG-2343860 ACTIVE RO HARD REPLACED RIGHT UPPER FLOW CONTROL AND SHUTOFF VALVE.  OPS CHECKS NORMAL.
